# SDR DALA2024110610690

- Difficulty date: November 4, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 139,575 hours, 20,902 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 180 2L DOOR ARMING FLAG MAIN ENTRY/SERVICE DOOR ARMED INDICATORS. CORRECTIVE ACTION: REMOVED AND REPLACED 2L DOOR ARMING FLAG, PER B-767 AMM 52-11. MEL AND PLACARD REMOVED. (0644664)
